# SDR MASA2009070800206

- Difficulty date: July 8, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 32,045 hours, 23,533 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR SHUTTLE 2763 IN PHX REPORTED A FLOOR PATH LIGHT STRIP INOP.  MX RE-SECURED A LOOSE CONNECTOR.
